# SDR UPS804904

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Wire
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL MRR:  WHILE ON THE GROUND IN EAST MIDLANDS, MAINTENANCE FOUND THE EMERGENCY ESCAPE SLIDE BATTERY PACK WIRING BROKEN.  MAINTENANCE REMOVED THE SLIDE AND DEFERRED EPR EO.  MAINTENANCE ALSO SECURED SLIDE PACK AS REQUIRED.
